Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for gastrointestinal problems

I am a 20 yo female and I have been having gastrointestinal problems for the approximately the past two years. After I eat, approx. 30 min later, I have intense stomach pain, gas, and a diarrhea. I was recently told that when I was a baby, I had to go on special food because the doctor said I was unable to digest proteins. However, from about ages 2 until 18 I did not have any problems. Am I still experiencing an inability to break down proteins?
Mon, 9 Jun 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern looking to the given history here I could say that this could be due to infection and might be associated with the stress so in my opinion it would be better to treat this case with the following medicines, 1) Tab metronidazole 400 mg twice in day for five days 2) Tab Clidinium three times in day 3) Tab Chlordiazepoxide three times in day, hope this information helps you have a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have skin problem of eczema since ten years suggest exact treatment to me age 30 till now taking HCQS,omnicortal,hyrax

doctor1 MD

Hello Doctor, My father, 58, came from India to Germany 1month ago. He is having trouble of not having motion since 3days. It never happened to him. I see no major change in his diet except lack of physical exercise here. I asked him to take plenty of water, but no use. He is complaining about little stomach upset. Please suggest some tips to solve his problem. Thanks

doctor1 MD

sir, i am 20yrs old and suffering from gastrointestinal problems for the last 2.5 months. bowel is normally soft with some episodes of constipation in between. along with onstipation i also experience some blood loss ( fresh, red blood associated with mild pain). however,once every 2 weeks i develop diarrhoea- which constitutes watery, foul smelling stool, frequency 3 to 4 times a day. i have taken 2 courses of antibiotic- ciprofloxacin and tinidazole, tinidazole i have completed one course of deworming my blood test and RE ME stool shows no abnormality but my trouble continues i have lost some weight, experience nausea, dyspepsia and reduced apeptite 4 months back i was on psychiatric medicines- escitalopram and clonazepam....which i discontinued shorlty afterwards. please help

Recent questions on  Stomach cancer

doctor1 MD

I have missed my last 2 menstrual cycles. I have been in severe pain (major cramps) lower stomach area and lower back area. I took a blood pregnancy test that came back negative. the pain just keeps getting worse. I am bloated and my stomach is hard, also some vomiting every now and then. I worried as to what could be causing all of this. I am worried and want to got the ER, but not sure what they will be able to figure out. please I need some advice

doctor1 MD

Hi, I am a 35 yr old male and recently during a full physical, my doctor found that I have hypothyroid and has prescribed 25mcg of synthyroid. After having it for two weeks I have started getting frequent headaches, bad stomach, chest discomfort. Hence I stopped the medicine. Now the symptoms are persistant and my neck lymph nodes have started hurting as well. Do I need to seek emergency help? Should I go for a second opinion before I go on a long term treatment of synthyroid?

doctor1 MD

I recently had a colonoscopy and a endoscopy done, the colon is fine, but the dr found that in my biospy of my stomach red patches through out my stomach. He says that he hasnt seen this very often and doesnt know what it is or what its caused from. Now I have to go through small bowel capsule endoscopy to see if its threw out my small intestine . I have celiac sprue also for 8 years now and have lost alot of weight recently and also have diahreaa every day. I also have craping in pain in the middle of my belly along with bloating and nausea. Im worried that he does not know what this is, and have not been able to find anything on the internet about red patches. I seen the pictures and they are not ulcers, they are not bleeding the are really small and there is alot of them. any Idea of what this could be/

doctor1 MD

i fall ill every month and get tired very fast have done cbc and also had done an mri of my stomach as there is a mild pain which is there always and i also have acidity problem . i have 6 kidney stones which are silent. i m scared and i think i have some serious health prob please suggest some tests as the doctors just say there is nothing

doctor1 MD

I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about another solution, it's always a choice of esophical cancer from acid reflux or stomach cancer from...

doctor1 MD

Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me today to tell me something showed up on the swab but i am away for 2 months and am panicking it...

doctor1 MD

9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I checked my self into a hospital twice. I had the following procedures. January 2017: Ultrasound all clear...